I was injected Botox into my forehead, crows feet and under my eyes on June 7th, 2013. On the right side, he injected into my malar bag and there was bruising and immediate swelling which hasn't receded yet. On the left side, he stayed within the outer limits of the malar bag but still injected under it.
Up until 2 weeks of the botox, my eyes looked hollowed out with dark circles appearing darker and with the bruising and swelling under my right eye further creating a shadow. There was a tingling sensation all along the trough of my right eye on and off during this period.
I made an appointment at about 12 days after the injection to ask the doctor if anything could be done for the swelling and the further increase in the darkness under my eyes. The doctor refused to consider that the botox had anything to do with it and said that the site of injection did not matter as much as the angle of the needle to place the botox. He said that he didn't understand why I had the tingling sensation under my right eye.
At exactly 2 weeks after the injection (2 days after seeing him for my concern) the botox peaked, and my face, especially the entire right side started to feel a burn with the skin's texture roughening. The same on my left side but a smaller area compared to the right. This continued for 2 days straight. There is a clear demarcation where the skin has changed texture. I can clearly draw a line around the changed skin.
I had to leave the country the next day and even considered cancelling my trip, but went anyway. My family was shocked to see my face and commented on how thin and how aged my face looked and I certainly didn't tell them I had botox injected. I have very pronounced jowls on my face now with facial sagging on both sides. My right eye is drooping as well.
A couple of days back, the tingling sensation is back all over my face and even now as I write and I just wanted to know what's happening and if my face would return to pre botox, and how long it'd take. I'm just so depressed and don't know what to do. Please advise.